# SDR DLM88990004

- Difficulty date: January 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- System (JASC): 2611 · Smoke Detection
- Part: Batteries
- Part number: PC1604
- Condition: Discharged
- Location: Lav Smoke Det
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

LEFT AFT LAV SMOKE DETECTOR WENT OFF ON TAKEOFF.  PRECAUTIONARY LANDING AT KLGA.  INSPECTED A/C OVENS AND VENTILATION SYSTEM.  ALSO, INSPECTED TAIL CONE AREA, INCLUDING BOTH PACKS.  RAN PACKS, NO SMOKE NOTED.  REPLACED BATTERIES IN BOTH AFT LAVS SMOKE DETECTORS AS PRECAUTION.
